# SDR 99ZZZX339

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CC
- Make and model: Cessna 182P
- Aircraft serial: 18263638
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654650
- Condition: Worn
- Location: Engine
- Part time: 468 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 50 OIL CHANGE/COMPRESSION CHECK, THE NR 3 CYLINDER WAS FOUND TO HAVE LEAKAGE PAST THE EXHAUST AND PISTON RINGS.  THE REMOVED CYLINDER WAS FOUND TO HAVE A WORN OUT EXHAUST VALVE, EXHAUST VALVE GUIDE, AND CYLINDER BARREL (NO CHOKE).  THE CYLINDER ASSEMBLY WAS REPLACED WITH A NEW UNIT.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DEFECTIVE PARTS OR ASSEMBLY PROCESS FROM THE FACTORY.
